Journal d’Analyse Mathématique

, Volume 66, Issue 1, pp 85–115

Bi-lipschitz extensions in the plane

  • Paul MacManus

DOI: 10.1007/BF02788819

Cite this article as:
MacManus, P. J. Anal. Math. (1995) 66: 85. doi:10.1007/BF02788819


We show that a bi-Lipschitz mapF from a subset of a line or a circle into the plane can be extended to a bi-Lipschitz map of the whole plane onto itself, with the bi-Lipschitz constant depending only on that ofF.

Copyright information

© The Magnes Press, The Hebrew University 1995

Authors and Affiliations

  • Paul MacManus
    • 1
  1. 1.Department of MathematicsUniversity of Texas at AustinAustinUSA

Personalised recommendations